Aa
A
A
Close
Vitamin B6 Toxicity Group
Vitamin B6 is a water-soluble vitamin that can result in nerve damage when too much is taken in the form of supplements. B6 is found naturally in most grains such as flax and wheat. Many vitamin supplements and diet pills also contain more than the daily requirements of vitamin B6. B6 toxicity, also known as B6 overdose, is rare and most doctors are unfamiliar with it. It's becoming more common as manufacturers are adding B6 supplements to many vitamins and fortifying cereals. Symptoms commonly include a feeling of pins and needles, like nails being driven into you, generally in your hands and feet or anywhere else in your body where you've sustained nerve damage in the past. However, instead of pain, symptoms may include numbness. Either is refered to as neuropathy. Anytime you eat foods with certain forms of vitamin B in them (B1, B3, B6), your symptoms worsen for many hours. B6 toxicity is usually reversible by avoiding foods with vitamin B in them for 6 months to 3 years.
21 - 40 (of 39) questions
NEWEST
ACTIVE
Avatar universal
Healing from B6 toxicity is very slow and frustrating. Please, list things that have lessened your pain.
Avatar universal
The few available resources list common B6 toxicity symptoms as a feeling of pins and needles in hands and feet. There seem to be many ot...
Avatar universal
The few available resources which list common symptoms for B6 toxicity mention a feeling of pins and needles in hands and feet. There see...
Avatar universal
B6 is listed as a remedy/treatment for iron-overload. how can i have both at the same time?
Avatar universal
Hello. I have left several posts in this group. I'm just adding here that I have decided to follow my very trusted chiropractor's suggest...
2 answers |
Avatar universal
Hi I was on isoniazid for 6 months with pyridoxine 10 mg.basically becoz isoniazid depletes body of b6(pyridoxine) it was given to me to ...
2 answers |
Avatar universal
Does anyone connect hot flashes with Vit. B6 toxicity. I'm a 70 year old woman, just told my B6 is high. Going off all B vitamins. One...
5 answers |
Avatar universal
I've had B6 toxicity for almost a month now. I'd read, on this forum, that B6 absorption may be reduced by the estrogen in foods. Altho...
2 answers |
Avatar universal
I wouldn't have thought there would be such a thing as B6 toxicity. In fact, I would think there would be more people, like myself, who ...
1 answer |
Avatar universal
Hi all, Cindy from Alaska. dx w/ MS 1/08-no insurance for ages-finally got it and my ferritin is in the 800 and b-6 is 160. I am a vegeta...
Avatar universal
I developed severe pins and needles, pain and burning in my right arm and right leg and foot about 4 weeks after topping my B6 supplement...
2 answers |
Avatar universal
I have had 10 weeks of intermittent right arm parathesia and burning in the right hand and right leg sciatica-type symptoms and burning ...
Avatar universal
This is new information on the web. Seems to answer some of our questions: "...you may begin to experience pain within other areas of ...
Avatar universal
Please, post helpful links with short descriptions.
8 answers |
Avatar universal
Healing from B6 toxicity is very slow and frustrating. Please, list things that have lessened your pain.
4 answers |
Avatar universal
Taking B6 supplements makes the pain worse, of course. Eating foods that contain B6 and other B vitamins also cause the pain to get worse...
16 answers |
Avatar universal
Jon mentioned Charcot-Marie-Tooth disease to me before. It's a neurological disease that's genetic, but it also deals with nerve pain. I ...
Avatar universal
Hello everybody, please reply with your experiences about numbness. I am of vits now for 6 months and three weeks. Sometimes I feel stic...
A
A
Recent Activity
Avatar universal
Blank
Andi50 joined this group
Welcome them!
Nov 08
Avatar universal
Blank
Prasn56 joined this group
Welcome them!
Sep 30
Avatar universal
Blank
Prasn56 joined this group
Welcome them!
Sep 30
Related Tags